It’s understandable that you are concerned about your sister and what these changes on her back may be.
It’s not possible to say what may be causing the red changes on your sisters back that you have noticed.
Chemotherapy can temporarily affect the number of healthy blood cells in the body, including white blood cells. Not having enough white blood cells can increase the risk of getting an infection.
As your sister is currently on chemotherapy and you mention that the changes on her back feel hot, it’s important to contact her chemotherapy team or breast care nurse today to let them know about these changes as they will want to assess her, to rule out any infection and advice if she needs any additional treatment.
Do call our Helpline if you would like to talk this through or have any further questions. Your call will be confidential and the number is free from UK landlines and all mobile networks.
The number is 0808 800 6000 (Text relay prefix 18001).
Currently our opening hours are Monday to Friday 10am to 3pm, and we are closed on Saturdays.
Out of hours you can leave a message and we will call you back when we next open.
Hi, my name is Khayber my sister has secondary breast cancer this is her sixth chemo that she got it before 2 weeks, now her right side back became like twin red and feel fever, why it’s like this, please let me know the reason tnx in advance